Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample of Koebe's for slit mappings


Author: Edgar Reich
Journal: Proc. Amer. Math. Soc. 11 (1960), 970-975
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1960-0145058-7
MathSciNet review: 0145058
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)
  • [2] P. Alexandroff, Sur la puissance des ensembles mésurables $ B$, C. R. Acad. Sci. Paris vol. 162 (1916) pp. 323-325.
  • [3] C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. vol. 73 (1913) pp. 323-370. MR 1511737
  • [4] H. Grötzsch, Das Kreisbogenschlitztheorem der konformen Abbildung schlichter Bereiche, Ber. Verh. Sächs. Akad. Wiss. Leipzig. Math.-Phys. Kl. vol. 83 (1931) pp. 238-253.
  • [5] P. Koebe, Zur konformen Abbildung unendlich-vielfach zusammenhängender Bereiche auf Schlitzbereiche, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. (1918) pp. 60-71.
  • [6] E. Reich and S. E. Warschawski, On canonical conformal maps of regions of arbitrary connectivity, in Pacific J. Math. (to appear). MR 0117339 (22:8120)
  • [7] L. Sario, Über Riemannsche Flächen mit hebbaren Rand, Ann. Acad. Sci. Fenn. AI vol. 50 (1948) pp. 1-79. MR 0027859 (10:365c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0145058-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society